Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Neurology Topics

Question: tingling tongue


 susieQ1 - Fri Oct 12, 2007 7:28 am

I am 64 F with multiple allergies, migraines, seizures, Meniere's & auto immune problems. My problems is the two meds I need for Meniere's is Antivert or Ativan. Antivert causes my legs to burn & jerk/twitch. I was given Ativan for my Meniere's. I only took 1/2 of .05 tab which is almost nothing. I feel like my tongue is tingling, no other problem. Is this something I should be concerned about or is this normal? Thanks.
 Dr. Chan Lowe - Sat Oct 13, 2007 12:59 pm

User avatar Hi SusieQ1,

When someone describes tongue tingling from a medicine it makes me a little bit nervous. It may be something else but there is a possibility of an allergic reaction.

I would recommend that you talk with your doctor to explain your symptoms to better evaluate for the possibility of an allergic reaction before taking any more.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us